Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3613
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Concerning a characterisation of Buekenhout-Metz unitals
Author: Quinn, Catherine T.
Casse, L. R. A. (Rey)
Citation: Journal of Geometry, 1995; 52(1-2):159-167
Publisher: Birkhauser Verlag
Issue Date: 1995
ISSN: 0047-2468
Statement of
Responsibility: 
Catherine T. Quinn and Rey Casse
Abstract: In [7], for the casesq even andq=3, a characterisation of the Buekenhout-Metz unitals inPG(2,q 2) was given. We complete this characterisation by proving the result forq>3
Rights: © 1995 Springer, Part of Springer Science+Business Media
DOI: 10.1007/BF01406836
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.